View Single Post
  #19  
March 4th, 2013, 12:11 AM
momoftwins361 momoftwins361 is offline
Newbie
Join Date: Mar 2013
Posts: 1
Our 3 year old son was put on Miralax for 3 days for constipation..by the 2nd day of taking it his face started swelling..Dr's were saying that it looked like "allergies" due to weather change..I didn't buy it..I kept taking him everyday and calling the Dr about the swelling..he was then put on a steriod for 3 days to stop the swelling of the face then on the 3rd day it went to his stomach, legs, and feet (swelling) and he gained 4 lbs in 3 days!! He was tested at the ER and they said he had Nephrotic Syndrome (kidney disease) yet they found NO protein in his urine but are going by the swelling in face, legs, and feet..saying that the steriod he was on 3 days prior "probably" cleared out the protein in urine and that's why it's not showing..I suggested maybe THE MIRALAX but of course they are saying NO it's safe and that lots of people take it with no side effects...I told them "well EVERY person is DIFFERENT!!" Maybe this was a major side effect OR it triggered my son to end up getting nephrotic syndrome...he is now on steriods for 4 months!!!! Slowing tapering off I blame the MIRALAX for this!!!!! But of course the Dr's aren't going to admit they were wrong! I don't trust Dr's very much anymore...I started doing my own research and letting them know WHAT I READ and what I know about certain meds and illnesses.
Reply With Quote